# SDR A6WA201305084940

- Difficulty date: April 28, 2013
- Submitted: May 8, 2013
- Operation: Air carrier
- Aircraft: N462AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7875
- Aircraft time: 22,639 hours, 21,868 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Damaged
- Location: Fuselage
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

11 EA TOOL AND SCREW MARKS ON FWD SIDE OF 621 BULKHEAD.  REPAIRED 7EA AREA ON FS 621 BULKHEAD IAW REO 601R-53-61-2155 & 4 EA AREAS IAW REO 601R-53-61-1285 REV D.
